A member asked:

In the last five years: a loss libido, erection intensity and endurance, but my testosterone level is high. + arthritis pain on thumbs & acid reflux?

A doctor has provided 1 answer
Dr. Bernard Seif answered

Specializes in Clinical Psychology

Low Libido: An endocrinologist can be helpful because he/she will look at all your hormones, not only testosterone. Also consider lifestyle. How is your sleep, exercise level, diet? Are you depressed? A clinical psychologist may be helpful. Peace and good health.

Answered 11/1/2017

493 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question